Combinatorica

, Volume 20, Issue 1, pp 47–60 | Cite as

Approximate Homomorphisms II: Group Homomorphisms

  • Ilijas Farah
Original Paper

AMS Subject Classification (1991) Classes:  05D99, 20D99; 28A35, 28A60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2000

Authors and Affiliations

  • Ilijas Farah
    • 1
  1. 1.York University; North York, Canada, M3J 1P3 and Matematicki Institut; Kneza Mihaila 35, Beograd, Yugoslavia; E-mail: ifarah@mathstat.yorku.ca; Current address: Department of Mathematics, Rutgers University; Piscataway, NJ 08843–8019, USACA

Personalised recommendations